You are not logged in.

Synchronization of singular Markovian jumping complex networks with additive time-varying delays via pinning control

Rakkiyappan, R., Kaviarasan, B., Rihan, F.A. and Lakshmanan, S. 2015, Synchronization of singular Markovian jumping complex networks with additive time-varying delays via pinning control, Journal of the Franklin Institute, vol. 352, no. 8, pp. 3178-3195, doi: 10.1016/j.jfranklin.2014.12.017.

Attached Files
Name Description MIMEType Size Downloads

Title Synchronization of singular Markovian jumping complex networks with additive time-varying delays via pinning control
Author(s) Rakkiyappan, R.
Kaviarasan, B.
Rihan, F.A.
Lakshmanan, S.ORCID iD for Lakshmanan, S. orcid.org/0000-0002-4622-3782
Journal name Journal of the Franklin Institute
Volume number 352
Issue number 8
Start page 3178
End page 3195
Total pages 18
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-08
ISSN 0016-0032
Summary Abstract
This study examines the problem of synchronization for singular complex dynamical networks with Markovian jumping parameters and two additive time-varying delay components. The complex networks consist of m modes which switch from one mode to another according to a Markovian chain with known transition probability. Pinning control strategies are designed to make the singular complex networks synchronized. Based on the appropriate Lyapunov-Krasovskii functional, introducing some free weighting matrices and using convexity of matrix functions, a novel synchronization criterion is derived. The proposed sufficient conditions are established in the form of linear matrix inequalities. Finally, a numerical example is presented to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1016/j.jfranklin.2014.12.017
Field of Research 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
Socio Economic Objective 970101 Expanding Knowledge in the Mathematical Sciences
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30077143

Document type: Journal Article
Collection: Centre for Intelligent Systems Research
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 3 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 113 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 01 Dec 2015, 13:25:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.